Deep search:Searching for "ZHANG Shun-liang" in 'AUTHORGot 2 items.
index Title
1On service differentiation in mobile Ad Hoc networks
Author(s):ZHANG Shun-liang, YE Cheng-qing  Clicked:7473  Download:1313  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.9 P.1087~1094  DOI:10.1631/jzus.2004.1087
2An adaptive mechanism to guarantee the bandwidth fairness of TCP flows
Author(s):ZHANG Shun-liang, YE Cheng-qing  Clicked:3397  Download:1317  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.11 P.1361~1366  DOI:10.1631/jzus.2004.1361
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE